# SDR USAA920080621

- Difficulty date: February 29, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 54,318 hours, 36,343 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546573
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C17 CHECK - CRACKED SHEAR TIE, BS 1088, S2R.  REPLACED SHEAR TIE, BS 1088, S2R IAW B737 SRM 51-10-02.
